Alert archive / Florida / Gale Warnings in 2016

Gale Warning 5, NWS Tallahassee, FL

February 23, 2016

NWS Tallahassee, FL issued this gale warning at Feb 23, 2016, 3:54 AM EST. It took effect at Feb 23, 2016, 10:00 PM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 23, 2016, 3:54 AM EST (08:54 UTC)
In effect from
Feb 23, 2016, 10:00 PM EST
Expired
Feb 24, 2016, 10:00 PM EST
In force
24 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

372 
WHUS72 KTAE 230854
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 AM EST TUE FEB 23 2016

...GALE WARNING FOR STRONG WINDS ACROSS THE COASTAL WATERS OF THE
FLORIDA PANHANDLE AND BIG BEND THIS EVENING THROUGH WEDNESDAY
EVENING...


GMZ730-750-755-765-770-775-241200-
/O.NEW.KTAE.GL.W.0005.160224T0300Z-160225T0300Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
354 AM EST TUE FEB 23 2016

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
WEDNESDAY. 

* PEAK WINDS...FREQUENT GUSTS OF 34 TO 40 KNOTS. 

* PEAK WAVES/SEAS...11 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

FOURNIER
6 follow-up statements
325 
WHUS72 KTAE 231458
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
958 AM EST TUE FEB 23 2016

...GALE WARNING FOR STRONG WINDS ACROSS THE COASTAL WATERS OF THE
FLORIDA PANHANDLE AND BIG BEND THIS EVENING THROUGH WEDNESDAY
EVENING...

GMZ730-750-755-765-770-775-232130-
/O.CON.KTAE.GL.W.0005.160224T0300Z-160225T0300Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
958 AM EST TUE FEB 23 2016

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EST WEDNESDAY...

* PEAK WINDS...FREQUENT GUSTS OF 34 TO 40 KNOTS.

* PEAK WAVES/SEAS...11 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


FOURNIER/WESTON
737 
WHUS72 KTAE 232049
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
349 PM EST TUE FEB 23 2016

...GALE WARNING FOR STRONG WINDS ACROSS THE COASTAL WATERS OF THE
FLORIDA PANHANDLE AND BIG BEND THIS EVENING THROUGH WEDNESDAY
EVENING...

GMZ730-750-755-765-770-775-240330-
/O.CON.KTAE.GL.W.0005.160224T0300Z-160225T0300Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
349 PM EST TUE FEB 23 2016

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EST WEDNESDAY...

* PEAK WINDS...FREQUENT GUSTS OF 34 TO 40 KNOTS.

* PEAK WAVES/SEAS...11 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

BARRY
240 
WHUS72 KTAE 240907
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
407 AM EST WED FEB 24 2016

...GALE WARNING FOR STRONG WINDS ACROSS THE COASTAL WATERS OF THE
FLORIDA PANHANDLE AND BIG BEND THROUGH THIS EVENING...

GMZ730-750-755-765-770-775-250300-
/O.CON.KTAE.GL.W.0005.000000T0000Z-160225T0300Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
407 AM EST WED FEB 24 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* PEAK WINDS...SUSTAINED WEST WINDS NEAR 30 KNOTS WITH FREQUENT
  GUSTS OF 34 TO 40 KNOTS.

* PEAK WAVES/SEAS...10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

FOURNIER
816 
WHUS72 KTAE 241504
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1004 AM EST WED FEB 24 2016

...GALE WARNING FOR STRONG WINDS ACROSS THE COASTAL WATERS OF THE
FLORIDA PANHANDLE AND BIG BEND REMAINS IN EFFECT THROUGH THIS
EVENING...

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OF THE
FLORIDA PANAHANDLE AND BIG BEND IN EFFECT TONIGHT THROUGH THURSDAY
MORNING...

GMZ730-750-755-765-770-775-242315-
/O.CON.KTAE.GL.W.0005.000000T0000Z-160225T0300Z/
/O.NEW.KTAE.SC.Y.0016.160225T0300Z-160225T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1004 AM EST WED FEB 24 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
7 AM EST THURSDAY. 

* PEAK WINDS...SUSTAINED WEST WINDS NEAR 30 KNOTS WITH FREQUENT 
  GUSTS OF 34 TO 40 KNOTS. 

* PEAK WAVES/SEAS...10 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17
  FEET POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOORE
516 
WHUS72 KTAE 242111
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
411 PM EST WED FEB 24 2016

...GALE WARNING REMAINS IN EFFECT THROUGH 10 PM THIS EVENING...

...SMALL CRAFT ADVISORY IN EFFECT TONIGHT THROUGH FRIDAY
MORNING...

GMZ730-750-755-765-770-775-250230-
/O.CON.KTAE.GL.W.0005.000000T0000Z-160225T0300Z/
/O.EXT.KTAE.SC.Y.0016.160225T0300Z-160226T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
411 PM EST WED FEB 24 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
1 PM EST FRIDAY...

* PEAK WINDS...SUSTAINED WEST WINDS NEAR 30 KNOTS WITH FREQUENT 
  GUSTS OF 34 TO 40 KNOTS. 

* PEAK WAVES/SEAS...10 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17 
  FEET POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOORE
566 
WHUS72 KTAE 250301
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1001 PM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY IN EFFECT TONIGHT THROUGH FRIDAY
MORNING...

GMZ730-750-755-765-770-775-250900-
/O.EXP.KTAE.GL.W.0005.000000T0000Z-160225T0300Z/
/O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1001 PM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* PEAK WINDS: NORTHWEST AROUND 25 KNOTS TONIGHT GUSTING TO AROUND
  30 KNOTS. 

* PEAK SEAS: 10 TO 13 FEET WITH OCCASIONAL SEAS TO 17 FEET THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Feb 23, 3:36 AM EST, 18 minutes earlier.

Area forecast discussion, Feb 23, 3:36 AM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 AM EST TUE FEB 23 2016

...Significant severe weather event expected tonight through
Wednesday morning...

.Near Term [Through Today]...

A low continues to develop today near the TX/LA border. The warm
front will likely be over central AL/GA. The cold front will
approach from the west but will likely not impact the region until
early evening. Early this morning a short wave trough will move
through bringing rain mainly to north and west portions of the
region. Rain chances will increase in the early evening hours as the
cold front moves closer to the region. POPs will be in the 50 to 70
percent range for the Georgia and Alabama counties as well as the
Florida Panhandle. Fog is expected in the early morning hours
particularly along the coast. Fog will dissipate two to three hours
after sunrise. Expect mostly cloudy skies today with highs in the
70s.

.Short Term [Tonight Through Thursday]...

A powerful, deep-layer cyclone will move from LA to western TN
overnight, then to NY as an occluded system by Thursday morning. A
cold front will translate quickly eastward across our forecast area
late tonight and Wednesday morning, preceded by pre-frontal
convergence bands of showers and thunderstorms. With plenty of
vertical wind shear and deep layer moisture, as well as sufficient
buoyancy, some of these storms will be severe. The regional and
mesoscale models show multiple narrow bands of ascent, so we don't
think there will be a single, well-organized squall line. However,
this does not mean that the severe threat is lower.

Not much has changed between this model cycle and the one from
24 hours ago. All of the NWP guidance forecast unusually strong
environmental wind speeds, but they still differ on buoyancy. The
NAM remains the most robust with respect to forecast CAPE values,
and the 00 UTC ECMWF and 03 UTC SREF mean fields are the weakest.
The other guidance falls in between. Using a blend of the
available output, we expect SBCAPE values to range from 500 to
1000 J/kg (highest near the FL Panhandle coast) west of
Tallahassee tonight, diminishing to less than 500 J/kg east of
Tallahassee Wednesday morning. 0-6 km bulk shear magnitudes of at
least 60 kt will support a mixture of discrete supercells and bow
echoes in small QLCS segments. With 0-1 km bulk shear values of
around 40 kt and low LCL heights, tornadoes are also possible.
Even severe hail is possible in the taller storms which can take
advantage of relatively steep 700-500 mb lapse rates of 6 to
6.5 C/km.

The forecast timing of this severe threat has remained remarkably
unchanged for the past few days. The main threat will begin around
Midnight CST in southeast AL and eastern FL Panhandle, and end
before Noon EST as the rain clears the Valdosta and Cross City
area. The most favorable CAPE and synoptic forcing will be west
of a line from Tifton to Tallahassee. It is in this region where
there could be a few significant tornadoes (EF-2 or worse),
with the possibility of a track of 10 miles. Given the magnitude
of the winds aloft, straight line wind gusts may reach hurricane
force. East of Tallahassee the threat should gradually decrease
(around daybreak), though we don't want to downplay the danger because
that region is still in a "slight risk" for severe storms.

Although the rain will end by Wednesday afternoon, windy conditions
may hamper any damage clean-up efforts. Frequent gusts to 40 MPH may
cause sporadic power outages and downed tree limbs. Otherwise, fair
and cooler weather is expected beginning Wednesday evening.

.Long Term [Thursday Night Through Tuesday]...

Fair and seasonably cool weather will be the rule through Saturday
as much of the eastern CONUS will be under the influence of an upper
level long wave trough and an area of high pressure. A light freeze
and/or patchy frost can not be ruled out in the normally colder
locations, away from the beaches and cities. Deep layer ridging will
begin to develop across much of the Southeast Sunday and Monday,
with warmer temperatures.

&&

.Aviation...

[Through 06Z Wednesday] LIFR conditions are likely again this
morning. Fog is expected to develop two to three hours before
sunrise. Fog will lift two to three hours after sunrise. IFR and
MVFR CIGS could linger until early afternoon. Rain showers are
possible in the afternoon and evening hours, especially for ECP,
DHN, and ABY. Winds will begin to pick up in the afternoon and even
more in the evening as a cold front approaches from the west.

&&

.Marine...

Given the recent intra and inter-run consistency in the NWP models,
our confidence is now high enough to issue a Gale Warning for our
coastal waters from this evening through Wednesday evening. (This is
for frequent gusts of 34-40 kt, not sustained winds). The strong
onshore winds ahead of the approaching cold front will drive the
tides higher than normal. The highest tides (coupled with relatively
high astronomical tides) will be in the 3 to 4 feet range at the
time of high tide late tonight and Wednesday, along the coast east
of Apalachicola. This is not quite high enough to warrant a
Coastal Flood advisory, but it's closer and we will continue to
monitor observations and forecasts.

&&

.Fire Weather...

Low level moisture will be high today and Wednesday. Rain chances
will increase today especially in the Florida Panhandle and the AL
and GA counties. A wetting rain is likely tonight for all locations.
Winds will increase tonight with sustained winds of 20 mph and 35
mph gusts. Winds will likely be even higher as strong to severe
thunderstorms move through overnight and into the morning hours.
Wednesday dispersion indices will be very high as a result of gusty
winds.

&&

.Hydrology...

Since we expect smaller, rather ragged bands of rain instead of a
large QLCS, our deterministic storm total QPF is a bit lower than
24 hours ago. This lower QPF is also aided by the expected rapid
movement of these rain bands. We expect rain totals from one half
to one inch, with the highest totals north and west of
Tallahassee. The Apalachicola River at Blountstown remains at
minor flood stage, and given the expected rain upstream, it's
likely to stay in minor flood through next week. Otherwise we're
not expected river flooding.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   74  63  70  42  63 /  40  80  50   0   0
Panama City   72  62  64  46  59 /  50  90  30   0   0
Dothan        74  59  62  40  60 /  70  90  20   0   0
Albany        75  62  67  41  59 /  60  90  60  10   0
Valdosta      78  63  73  42  62 /  50  60  80   0   0
Cross City    76  64  72  44  63 /  30  40  80  10   0
Apalachicola  70  63  67  46  60 /  40  90  30  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...Gale Warning from 10 PM this evening to 10 PM EST Wednesday FOR
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River Fl out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach out 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...MCDERMOTT
SHORT TERM...FOURNIER
LONG TERM...FOURNIER
AVIATION...MCDERMOTT
MARINE...FOURNIER
FIRE WEATHER...MCDERMOTT
HYDROLOGY...FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 3:26 PM ESTRip Current StatementTAEBay, Franklin, Gulf, Walton61 hr

Nearby

Gale Warnings in Florida, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.